# SDR AALA20041068

- Difficulty date: October 22, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

T512/22 RT ENGINE COMPRESSOR STALL CLIMBING THROUGH 17,000 MEAN SEA LEVEL. AIRSPEED 320 KTS, EGT 700-750 DEGREES C.  DID NOT SHUTDOWN TIL TOUCHDOWN.  ALL OTHER INDICATIONS NORMAL UNTIL TOUCHDOWN AND EGT STARTED TO RISE.  REPLACED RT ENGINE IAW MCM 71 91 99.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
